# SDR SIMA20011322

- Difficulty date: May 12, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F966A0102
- Part serial: 788
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3660 - CREW REPORTED THE RIGHT MAIN LANDING GEAR HAS AN UNLOCK INDICATION ON OVERHEAD PANEL.  ALSO, NOTED GREEN SYSTEM HYDRAULIC SYSTEM HAD FLUCTUATING PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
